# SDR ASAA9710103

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 303-348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND CORROSION ON THE EXTERIOR SURFACE OF THE SKIN BELOW THE L1 ENTRY DOOR.  REPAIRED PER EA 5330-01265 AND BOEING TELEX ASA-SEA-96-0429RR.  (M)
